# SDR 9901636729

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N629US
- Make and model: Boeing 747251F
- Aircraft serial: 22388
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Nr 1 Hyd Syst
- Stage of operation: UK
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE NR 1 HYDRAULIC SYSTEM LOST FLUID EN ROUTE FROM TPE-NRT.  AIRCRAFT CONTINUED TO NRT, LANDED WITHOUT INCIDENT, AND WAS TOWED INTO THE GATE.  RETIGHTENED THE HYDRAULIC PRESSURE LINE FOR THE LEFT BODY LANDING GEAR TRUCK POSITION ACTUATOR. OPERATIONAL CHECK GOOD.
